MathSciNet Relay Station
MathSciNet bibliographic data
MR1661277 16K20 (14H52)
Pumplün, S. Quaternion algebras over elliptic curves. Comm. Algebra 26 (1998), no. 12, 4357–4373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement